Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Traveling wave solutions of the Camassa-Holm equation
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2005 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 217, no 2, 393-430 p.Article in journal (Refereed) Published
Abstract [en]

All weak traveling wave solutions of the Camassa-Holm equation are classified. We show that, in addition to smooth solutions, there are a multitude of traveling waves with singularities: peakons, cuspons, stumpons, and composite waves.

Place, publisher, year, edition, pages
2005. Vol. 217, no 2, 393-430 p.
Keyword [en]
Camassa-Holm equation, Traveling waves, Water waves
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-163840DOI: 10.1016/j.jde.2004.09.007ISI: 000232414400007Scopus ID: 2-s2.0-26844435359OAI: oai:DiVA.org:kth-163840DiVA: diva2:802354
Note

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Lenells, Jonatan

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf